# SDR AALA201712189011

- Difficulty date: November 16, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367141100000
- Condition: Delaminated
- Location: Frame 53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER FLOOR PANEL 251XG BETWEEN FR 53.2 TO FR 53.4 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y2462. REPLACED FLOOR PANEL 251XG BETWEEN FR 53.2 TO FR 53.4 AT LEFT BUTTLINE Y1959 TO LEFT BUTTLINE Y2462 PER A330 SRM 53-02-00-300-009 AND IRM 9701 REVISION G.
